MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX SR; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX SR; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5156
Medical Device Problem Codes Break (1069); Loose or Intermittent Connection (1371); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer reference number: 2017865-2025-10816.It was reported that patient presented for a follow up in clinic.It was noted that the right atrial lead exhibited high pacing impedance.During the lead replacement procedure, it was noted that the header failed to lock the lead on the port hence unable to reconnect the lead.The lead was capped and replaced on (b)(6) 2024.The pacemaker was explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of could not tighten the setscrew to fix the lead was not confirmed.Analysis found the device normal.The setscrew was found normal with the hex inset undamaged with no stripping.Nothing was preventing torque wrench insertion into the setscrew inset.Lab testing found is-1 lead could be fully inserted into the connector port and the setscrew could be fully tightened down on the lead normally.The lead was held firmly in the connector.No device anomalies were found.A user related issue may have occurred with tightening the setscrew on the lead.

Brand Name
VERITY ADX SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key21154825
Report Number2017865-2025-10815
Device Sequence Number9190185
Product Code DXY
UDI-Device Identifier05414734006767
UDI-Public(01)05414734006767(10)4699209(17)160131
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Model Number5156
Device Lot Number4699209
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown